MAUDE Adverse Event Report: CONMED MINI-AGGRESSOR; FORCEPS, GENERAL & PLASTIC SURGERY

CONMED MINI-AGGRESSOR; FORCEPS, GENERAL & PLASTIC SURGERY
Catalog Number 32.16334
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of one report, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the 32.16334, mini-aggressor forceps, 15° up, 2.75 mm x 130 mm device was used in an arthroscopic surgery procedure on (b)(6) 2026, and ¿during the operation, the clamp screw suddenly fell off¿.The procedure was completed and there was no impact or injury to the patient.Further assessment found the "clamp screw" was from near the handle of the device.It fell off into the patient and was "taken out"."the surgery has been carried out in accordance with the usual procedures and is now complete.".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
MINI-AGGRESSOR
Common Device Name
FORCEPS, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24236314
Report Number1017294-2026-00012
Device Sequence Number10187710
Product Code GEN
UDI-Device Identifier10845854038093
UDI-Public(01)10845854038093(11)250908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32.16334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic